# SDR UIEA2020040700705

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,367 hours, 21,277 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 1836M78P06
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT LPT COOLING AIR MANIFOLD CRACKED AT 5 O'CLOCK POSITION, REFERENCE DMI 126347 #1 ENG TCC INOP PER COMPANY REQUEST.( REMOVED AND REPLACED #5 POSITION LPT COOLING AIR MANIFOLD IAW AMM 75-24-03. OPS CHK GOOD. )
